Hey everyone,

I have alopecia universalis and I lost almost my hair and the right eyelashes and eyebrow.

I have been on Sulfasalazine for two months without any improvement, actually I still losing my hair.

I read about Xeljanz and I'm thinking about taking this mid but I'm afraid of once my all hair regrew that I have to go on Xeljanz forever. This med is expensive and here in Saudi Arabia there is no insurance can cover the cost of Xeljanz. Is there any hope if I stopped taking Xeljanz I would lose my hair again ??

Views: 391

Reply to This

Replies to This Discussion

Yes, most likely you will lose your hair again if you stop the Xeljanz. It is not a cure, it is a temporary solution.

what about the dose ? it will be remain as it is or I can reduce it such as 1 pill per day without losing my hair ?

RSS

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

© 2020   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service